Go to navigation Go to content
Toll-Free: 800-752-0042
Phone: 757-460-7776
Shapiro & Appleton

West Virginia Man Loses Toes Due to Heparin

Comments (0)

James Bradley of West Virginia (WV) was prescribed Heparin, a blood thinner medication, in 2007. Soon after, he suffered serious injuries and eventually had his toes amputated, according to The Record. He filed a lawsuit alleging his injuries were directly connected to the use of Heparin.

heparin, dangerous, drug, medication, prescription, lawyerHeparin has been the subject of numerous lawsuits and was recalled in 2008 when Baxter HealthCare Group, the manufacturer of Heparin, discovered a counterfeit ingredient in this dangerous drug. There have been four reported deaths and multiple reports of severe allergic reactions by users.


The most common 
Heparin side effects include:

  • Sudden numbness
  • Sudden headaches
  • Problems with vision, speech, or balance;
  • Pain or swelling in one or both legs;
  • Trouble breathing
  • Fever, chills, runny nose, or watery eyes.
  • Bluish-colored skin.

One of the worst side effects of this medication is a Heparin-induced thrombocytopenia. This basically means you take Heparin and it reduces the platelets in your body potentially leading to blood clots.

I hope Mr. Bradley receives the compensation he deserves in a court. His life was changed forever after suffering terrible side effects from Heparin and justice needs to be served.

If you've suffered serious side effects and/or injuries after taking Heparin, consider giving our law firm a call for a free, confidential consultation.  

Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.

Avvo The Best lawyers in America Super lawyers Best Law Firms US News Verdicts and Settlements AV LexisNexis

Live Chat